RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 1, Pages 38–40 (Mi dan40585)  

MATHEMATICS

Properties of the scattering and transfer functions for waves in structures with prescribed geometry

A. G. Rutkas

Kharkov State University

Full text: PDF file (438 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.14:517.948.35:621.372.061
Presented: V. M. Glushkov
Received: 03.05.1976

Citation: A. G. Rutkas, “Properties of the scattering and transfer functions for waves in structures with prescribed geometry”, Dokl. Akad. Nauk SSSR, 230:1 (1976), 38–40

Citation in format AMSBIB
\Bibitem{Rut76}
\by A.~G.~Rutkas
\paper Properties of the scattering and transfer functions for waves in structures with prescribed geometry
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 1
\pages 38--40
\mathnet{http://mi.mathnet.ru/dan40585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0521963}
\zmath{https://zbmath.org/?q=an:0373.94023}


Linking options:
  • http://mi.mathnet.ru/eng/dan40585
  • http://mi.mathnet.ru/eng/dan/v230/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019